# SDR CALA2013111892981

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 42,637 hours, 17,508 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 008102
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU INTERNAL LOAD EMERGENCY RT & EPSU UNIT EMERGENCY LIGHT FAULTS WHEN PERFORMING EMERGENCY LIGHTS CHECK IAW 2SV.  REPLACED BATTERY PWR SUPPLY 12L RT SIDE,  OPERATIONS CHECKED SYSTEM & OPERATIONS CHECKED NORMAL.
